Journal article icon

Journal article

Stochastic epidemic metapopulation models on networks: SIS dynamics and control strategies

Abstract:

While deterministic metapopulation models for the spread of epidemics between populations have been well-studied in the literature, variability in disease transmission rates and interaction rates between individual agents or populations suggests the need to consider stochastic fluctuations in model parameters in order to more fully represent realistic epidemics. In the present paper, we have extended a stochastic SIS epidemic model - which introduces stochastic perturbations in the form of wh...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jtbi.2018.04.023

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Kurowski, L More by this author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Publisher:
Elsevier Publisher's website
Journal:
Journal of Theoretical Biology Journal website
Volume:
449
Pages:
35-52
Publication date:
2018-04-16
Acceptance date:
2018-04-20
DOI:
EISSN:
1095-8541
ISSN:
0022-5193
Pubs id:
pubs:843411
URN:
uri:bd619e06-ae8e-4376-9979-caabf7bb4ad9
UUID:
uuid:bd619e06-ae8e-4376-9979-caabf7bb4ad9
Local pid:
pubs:843411

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP